Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 76, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 9, 2021, 3:09 PM CDT for 4 counties in Arkansas. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2021, 3:09 PM CDT (20:09 UTC)
- Expired
- Apr 9, 2021, 4:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 160 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 3:12 PM CDT | TSTM WND DMG | 1 W East Camden, AR | A TREE WAS BLOWN DOWN ON A HOME IN EAST CAMDEN. |
| Apr 9, 3:22 PM CDT | TSTM WND DMG | 6 Se East Camden, AR | POWER POLES WERE BLOWN DOWN. |
| Apr 9, 3:31 PM CDT | TSTM WND DMG | 3 S Woodberry, AR | A TREE WAS UPROOTED AND FELL ON A HOUSE. |
| Apr 9, 4:07 PM CDT | TSTM WND DMG | Hermitage, AR | THE HERMITAGE SCHOOL HAS DAMAGE TO ROOF. TREES WERE ALSO BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
625
WUUS54 KLZK 092009
SVRLZK
ARC011-013-025-103-092115-
/O.NEW.KLZK.SV.W.0076.210409T2009Z-210409T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
309 PM CDT Fri Apr 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Bradley County in southeastern Arkansas...
South central Cleveland County in southeastern Arkansas...
Calhoun County in southwestern Arkansas...
Eastern Ouachita County in southwestern Arkansas...
* Until 415 PM CDT.
* At 309 PM CDT, severe thunderstorms were located along a line
extending from near Highland Industrial Park to near Wesson, moving
east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Camden... Fordyce...
Hampton... Bearden...
Hermitage... Thornton...
Harrell... Louann...
Ingalls... Cullendale...
Hilo... Ellisville...
Harlow... Hampton Municipal Airport...
Hebron... Moro Bay...
Highland Industrial Park... Weeks...
Moro Bay State Park... Tipton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
3326 9233 3330 9235 3327 9244 3332 9246
3332 9252 3337 9255 3336 9267 3339 9275
3337 9284 3381 9280 3380 9234 3381 9234
3382 9233 3383 9209 3316 9215 3316 9217
TIME...MOT...LOC 2009Z 262DEG 33KT 3364 9274 3317 9278
HAIL...1.50IN
WIND...60MPH
$$
674 follow-up statements
259
WWUS54 KLZK 092038
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
338 PM CDT Fri Apr 9 2021
ARC011-013-025-103-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-Ouachita AR-
338 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BRADLEY...SOUTH CENTRAL CLEVELAND...CALHOUN AND EASTERN OUACHITA
COUNTIES...
At 337 PM CDT, severe thunderstorms were located along a line
extending from near Ellisville to Harrell, moving east at 60 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Camden... Fordyce...
Hampton... Bearden...
Hermitage... Thornton...
Harrell... Louann...
Ingalls... Cullendale...
Hilo... Ellisville...
Harlow... Hampton Municipal Airport...
Hebron... Moro Bay...
Highland Industrial Park... Weeks...
Moro Bay State Park... Tipton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
3326 9233 3330 9235 3327 9244 3332 9246
3332 9252 3337 9255 3336 9267 3339 9275
3337 9284 3381 9280 3380 9234 3381 9234
3382 9233 3383 9209 3316 9215 3316 9217
TIME...MOT...LOC 2037Z 258DEG 53KT 3372 9241 3351 9238
HAIL...1.50IN
WIND...70MPH
$$
67798
WWUS54 KLZK 092042
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
342 PM CDT Fri Apr 9 2021
ARC011-013-025-103-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-Ouachita AR-
342 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BRADLEY...SOUTH CENTRAL CLEVELAND...CALHOUN AND EASTERN OUACHITA
COUNTIES...
At 341 PM CDT, severe thunderstorms were located along a line
extending from near Ellisville to Harrell, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Camden... Fordyce...
Hampton... Bearden...
Hermitage... Thornton...
Harrell... Louann...
Ingalls... Cullendale...
Hilo... Ellisville...
Harlow... Hampton Municipal Airport...
Hebron... Moro Bay...
Highland Industrial Park... Weeks...
Moro Bay State Park... Tipton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Ouachita and Calhoun Counties. Storm spotters
report powerlines snapped southeast of East Camden at 330 pm. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
3326 9233 3330 9235 3327 9244 3332 9246
3332 9252 3337 9255 3336 9267 3339 9275
3337 9284 3381 9280 3380 9234 3381 9234
3382 9233 3383 9209 3316 9215 3316 9217
TIME...MOT...LOC 2041Z 270DEG 33KT 3372 9241 3351 9238
HAIL...1.50IN
WIND...70MPH
$$
67674
WWUS54 KLZK 092048
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
348 PM CDT Fri Apr 9 2021
ARC011-013-025-103-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-Ouachita AR-
348 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BRADLEY...SOUTH CENTRAL CLEVELAND...CALHOUN AND NORTHEASTERN
OUACHITA COUNTIES...
At 347 PM CDT, severe thunderstorms were located along a line
extending from Ellisville to near Lanark, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Fordyce... Hampton...
Hermitage... Thornton...
Harrell... Ingalls...
Hilo... Ellisville...
Harlow... Hampton Municipal Airport...
Hebron... Moro Bay...
Weeks... Moro Bay State Park...
Tipton... Marks Mill State Park...
Lanark... Banks...
Tinsman... Artesian...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Calhoun and Bradley Counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
3326 9233 3330 9235 3327 9244 3332 9246
3332 9252 3337 9255 3360 9251 3380 9260
3380 9234 3381 9234 3382 9233 3383 9209
3316 9215 3316 9217
TIME...MOT...LOC 2047Z 262DEG 33KT 3373 9235 3352 9232
HAIL...1.50IN
WIND...70MPH
$$
67006
WWUS54 KLZK 092104
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
404 PM CDT Fri Apr 9 2021
ARC103-092114-
/O.CAN.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Ouachita AR-
404 PM CDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUACHITA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern and southwestern Arkansas.
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
3326 9233 3330 9235 3328 9241 3361 9229
3380 9234 3381 9234 3382 9233 3383 9209
3316 9215 3316 9217
TIME...MOT...LOC 2104Z 262DEG 33KT 3375 9218 3354 9215
$$
ARC011-013-025-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-
404 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN BRADLEY...SOUTH CENTRAL CLEVELAND AND EASTERN CALHOUN
COUNTIES...
At 404 PM CDT, severe thunderstorms were located along a line
extending from near Marks Mill State Park to 6 miles north of
Hermitage, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Hermitage... Ingalls...
Weeks... Hilo...
Moro Bay State Park... Tipton...
Marks Mill State Park... Hebron...
Lanark... Moro Bay...
Banks... Farmville...
Orlando... Gravelridge...
New Edinburg... Marsden...
Jersey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Bradley and Cleveland Counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
3326 9233 3330 9235 3328 9241 3361 9229
3380 9234 3381 9234 3382 9233 3383 9209
3316 9215 3316 9217
TIME...MOT...LOC 2104Z 262DEG 33KT 3375 9218 3354 9215
HAIL...1.50IN
WIND...70MPH
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 12:37 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 9, 12:37 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1237 PM CDT Fri Apr 9 2021 .AVIATION... Forecasts will continue to utilize CAM guidance for placement of TSRA at sites through 12z/10. Expect low MVFR ceilings to affect sites during the second half of the valid TAF period, affecting northern sections the longest. 55 && .PREV DISCUSSION...(ISSUED 653 AM CDT Fri Apr 9 2021) AVIATION...Updated w/ a discussion for the 09/12Z TAFs VFR condns were noted across the FA Fri morning. A warm frnt located over Cntrl LA was tracking N/wrd slower than guidance depicted. As this frnt slowly moves N/wrd into the state, cloud cover wl increase along w/ developing SHRA/TS at most terminals. Late in the PD, a line of TS is expected to track across the FA from W to E...have adjusted times accordingly w/ newer guidance along w/ introducing TEMPO TSRA groups at most terminals. Winds through the PD wl transition from Srly to become more Erly, however a more VRB pattern is expected later in the PD. /232/ PREV DISCUSSION...(ISSUED 346 AM CDT Fri Apr 9 2021) SHORT TERM...Today Through Saturday Night .Potential for strong to severe thunderstorms remains in place for portions of western, central, and southern Arkansas Friday afternoon and evening into early Saturday morning, however severe threat remains conditional and uncertain... .Synopsis... Latest WV sat imgry and mesoanalysis data indicated a quasi-closed H500 low pivoting N/wrd over the Midwest, w/ another shortwave trof upstream over the Nrn Cont Divide. Over the Srn Cntrl US, cyclonic sfc flow was noted over Wrn TX, w/ a weak warm frnt extending E- S/Ewrd over Ern TX and into Cntrl LA. To the S of this bndry, a moist Gulf airmass characterized by Td's in excess of 65-70F was noted. .Today... The aforementioned upper shortwave is progged to dig S/wrd into the Cntrl Plains and drive a cold frnt S/wrd w/ it. The warm frnt is expected to be located near the AR/LA border around 12Z Fri morning, w/ poleward moisture transport resulting in a plume of 65F+ Td's following behind. WAA/moisture advection wl continue to extend into the Srn half of the FA as the sfc low to the W begins arc to the N/E into OK. 00Z/06Z CAM guidance cont to suggest morning and early afternoon shower/tstorm activity wl be in place along the advancing warm frnt. Greater variance remains among guidance regarding the Nrly extent of the bndry, however consensus is pinning the bndry stalling near the I40 corridor, particularly as shower/tstorm activity increases. Pt fcst soundings suggest the presence of an EML, which will help in providing steep mid-lvl lapse rates w/ minimal capping invof the bndry and over Srn AR. ML buoyancy progs remain around 2000-2500 J/kg...it is noted that higher buoyancy progs assume greater bndry layer moisture content, e.g. Td's in excess of 65F, and this wl be dependent on the movement of the warm frnt. Scattered cellular development could contribute to an enhanced large/damaging hail threat through the afternoon and early evening over portions of Cntrl and Srn AR. .Friday Night... The evolution of a nocturnal MCS over the Srn half of the state late Fri night/early Sat morning remains conditional and uncertain...Lingering cirrus shields from afternoon precip and lower- lvl cloud cover via WAA wl hinder diurnal heating potential w/ evening T's hanging around the low-70s. A stout Theta-E grad wl accompany the warm frnt where it stalls, and a nocturnal forward propagating MCS as depicted somewhat consistently by CAM guidance is expected to follow the Srn periphery of this sfc feature. Bndry layer stabilization following earlier precip wl certainly play a role towards the magnitude of available nocturnal buoyancy, w/ pt fcst soundings still suggesting ML buoyancy of ~500-750 J/kg across Srn AR after 00Z. Modest 0-6 km bulk shear of 35-40 kts in conjunction w/ a 40 kt LLJ wl aid in cold pool/shear balance and could support a longer lived propagating MCS over the Srn portion of the FA. Should the conditionality of this fcst materialize, an enhanced damaging wind threat wl exist over Srn AR along the aforementioned Theta-E grad as an MCS tracks through the region. A minimal but non- zero QLCS tornado threat wl exist as well given sufficient 0-3 km bulk shear values. Fcst QPF of one inch to one and a half inches over the S/Ern half of the state where soil moisture and streams remain elevated from previous rainfall in the month could lead to an isolated flash flooding threat through the overnight PD. .Saturday... By Sat morning, sfc low pressure be located over the lower OH river valley, w/ a tailing cold frnt draped over AR from the N/E to S/W. Settled wx will be noted for the Natural State on Saturday as broad high pressure promotes subsidence and clearing skies. Drier and cooler air will be seen around the region w/ seasonable temps in the 60s over the N, and low to mid 70s. LONG TERM...Sunday Through Thursday No significant changes were made to the going fcst. The aforementioned upr storm sys wl be departing the region on Sun, with high pres settling into the area. Cooler temps wl be noted early Sun, but readings wl rebound into the 70s by the aftn, under abundant sunshine. Model solutions thru the new work week cont to indc a mainly zonal flow pattern acrs the Mid-South. A weak CDFNT is progged to drop SEWD thru AR Mon and early Mon ngt, eventually stalling south of the state thereafter. Data suggest that precip assocd with the FROPA wl be post-fntl and have included some slgt chc PoPs durg that time frame. Beyond Mon, a series of weak upr lvl impulses wl traverse the region. These systems wl interact with the stalled fntl bndry to bring additional rain chcs to much of the area every other day. Timing of these weak features rmn problematic with the various model solutions, so opted to keep PoPs mainly in the chc category. The better rain chcs/QPF amts wl be acrs Srn AR, closer to the stalled bndry. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...99
Hazardous weather outlook, Apr 9, 3:49 AM CDT, 11 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 349 AM CDT Fri Apr 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100900- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 349 AM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered showers and a few thunderstorms, of which some could be strong, are expected to develop over central and southern Arkansas late Friday morning and continue into the early afternoon. Some large hail may accompany these storms. Later Friday night and into early Saturday morning, an MCS is expected to develop over eastern Oklahoma, and track across southern Arkansas. As this line of storms moves east, strong and damaging winds will be the primary hazard, with some brief QLCS tornadoes possible as well. Forecast rainfall amounts of one inch to one and a half inches over the southeastern half of the state where soil moisture and streams remain elevated from previous rainfall in the month could lead to an isolated flash flooding threat through the overnight period. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected during the period. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/44
In the hours before
Special weather statement, Apr 9, 1:59 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Little Rock AR 159 PM CDT Fri Apr 9 2021 ARZ012-021-091930- Johnson AR-Newton AR- 159 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON AND SOUTHERN NEWTON COUNTIES UNTIL 230 PM CDT... At 159 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Woodland, or 10 miles north of Clarksville, moving northeast at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Walnut... Rosetta... Devils Knob... Salus... Fort Douglas... Ozone... Fallsville... Swain... Haw Creek Falls Campground... Deer... Dixon Ridge... Cowell... Nail... Hillcrest in Johnson County... Mineral Springs Recreation Area... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3554 9338 3556 9353 3586 9345 3583 9306 TIME...MOT...LOC 1859Z 213DEG 25KT 3561 9342 67
Special weather statement, Apr 9, 2:32 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Little Rock AR 232 PM CDT Fri Apr 9 2021 ARZ004-013-092000- Marion AR-Searcy AR- 232 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SEARCY AND SOUTHWESTERN MARION COUNTIES UNTIL 300 PM CDT... At 232 PM CDT, Doppler radar was tracking a strong thunderstorm over Duff, or 7 miles northwest of Marshall, moving north at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Marshall... Marsena... Duff... Maumee... Rush... St. Joe... Gilbert... Zach... Ralph... Silver Hill... Mull... Maumee Crossing... Bruno... Snowball... Baker Ford... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3588 9266 3588 9282 3618 9283 3619 9254 TIME...MOT...LOC 1932Z 192DEG 26KT 3597 9276 67
Special weather statement, Apr 9, 2:44 PM CDT, 25 minutes before
Special Weather Statement National Weather Service Little Rock AR 244 PM CDT Fri Apr 9 2021 ARZ014-015-023-024-092030- Stone AR-Van Buren AR-Izard AR-Cleburne AR- 244 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STONE...SOUTHERN IZARD... EAST CENTRAL VAN BUREN AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 330 PM CDT... At 244 PM CDT, Doppler radar was tracking a strong thunderstorm near Greers Ferry, or near Fairfield Bay, moving north at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mountain View... Fairfield Bay... Greers Ferry... Brandenberg... Croker... Lone Star... Gid... Herpel... Lunenburg... Blanchard Springs Campground... Guion... Allison... Ben... Parma... Hanover... Turkey Creek... Mt Olive in Izard County... Brownsville... Brewer... Woodrow... LAT...LON 3553 9204 3562 9229 3610 9214 3600 9179 TIME...MOT...LOC 1944Z 198DEG 26KT 3566 9216 Goudsward
Special weather statement, Apr 9, 2:53 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Little Rock AR 253 PM CDT Fri Apr 9 2021 ARZ003-092015- Boone AR- 253 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOONE COUNTY UNTIL 315 PM CDT... At 253 PM CDT, Doppler radar was tracking a strong thunderstorm near Carrollton, or 9 miles northwest of Harrison, moving north at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Harrison... Omaha... Roberson Hollow... Capps... Self... Alpena... Crumpler Subdivision... Batavia... Bear Creek Springs... New Hope in Boone County... Burlington... Ridgeway... LAT...LON 3650 9302 3622 9317 3626 9330 3650 9330 TIME...MOT...LOC 1953Z 198DEG 26KT 3634 9325 Goudsward
Local storm report, Apr 9, 2:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 9 NW HARRISON 36.33N 93.23W
04/09/2021 E1.00 INCH BOONE AR TRAINED SPOTTER
&&
EVENT NUMBER LZK2100555
GOUDSWARDSpecial weather statement, Apr 9, 3:07 PM CDT, 2 minutes before
Special Weather Statement National Weather Service Little Rock AR 307 PM CDT Fri Apr 9 2021 ARZ003>006-015-092045- Baxter AR-Marion AR-Boone AR-Fulton AR-Izard AR- 307 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IZARD...NORTHERN MARION...NORTHEASTERN BOONE...BAXTER AND WESTERN FULTON COUNTIES UNTIL 345 PM CDT... At 307 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Myrtle to near Herron. Movement was northeast at 50 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Mountain Home... Bull Shoals... Salem in Fulton County... Yellville... Gassville... Calico Rock... Flippin... Lakeview in Baxter County... Diamond City... Oxford... Norfork... Salesville... Bergman... Viola... Lead Hill... Pineville... Briarcliff... Pyatt... Arkawana... Bexar... LAT...LON 3609 9194 3631 9316 3650 9312 3650 9169 TIME...MOT...LOC 2007Z 228DEG 42KT 3635 9304 3617 9232 Goudsward
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:36 AM CDT | Special Weather Statement | LZK | Clark | 39 min |
| Apr 9, 1:14 PM CDT | Special Weather Statement | LZK | Johnson | 31 min |
| Apr 9, 1:34 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 14 min |
| Apr 9, 1:59 PM CDT | Special Weather Statement | LZK | Johnson | 31 min |
| Apr 9, 2:32 PM CDT | Special Weather Statement | LZK | Searcy | 28 min |
| Apr 9, 2:37 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 53 min |
| Apr 9, 2:44 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 46 min |
| Apr 9, 2:53 PM CDT | Special Weather Statement | LZK | Boone | 22 min |
| Apr 9, 3:07 PM CDT | Special Weather Statement | LZK | Baxter, Boone, Fulton, Marion | 38 min |
| Apr 9, 3:14 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion | 31 min |
| Apr 9, 3:17 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Randolph, Sharp | 43 min |
| Apr 9, 3:33 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 42 min |
| Apr 9, 3:46 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 29 min |
| Apr 9, 3:47 PM CDT | Special Weather Statement | LZK | Lawrence | 43 min |
| Apr 9, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Desha, Drew, Jefferson, Lincoln | 65 min |
| Apr 9, 4:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 67 min |
| Apr 9, 5:18 PM CDT | Special Weather Statement | LZK | Phillips | 42 min |
| Apr 9, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 21 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.